# SDR ABXA2014041481

- Difficulty date: April 14, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T22423
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MID FLAP AREA UPPER SKIN HAS A CORROSION SPOT THAT HAS BEEN BLENDED BEYOND LIMITS & REQUIRES A COMPOSITE REPAIR IAW NR -1599, 30.5 INCHES FROM OTBD EDGE & 34 INCHES FROM AFT EDGE.  REPAIRED CW INBD MID FLAP UPPER SKIN IAW SRM 57-53-01 & 51-70-10. FINISH TO BE RESTORED ON NR 1808 CLEARANCE CHECK TO BE ACCOMPLISHED ON NR 1809.  SDR INFO CORRODED, PN 113T2242-3, SN NA, PART NAME INBOARD FLAP SKIN UPPER, EXACT FS & BS LOC ON ACFT TO IFS 265.  ACFT WAS GNDED.
